Skip to Content

When taking Azores and allopurinol together can your blood pressure drop?

Responses (1)

Srr1111 27 Oct 2016

Azores isn't available in the US - do you mean Azor?

There are no reported drug interactions between Azor (treats high blood pressure) and Allopurinol (reduces uric acid production to prevent/treat gout or kidney stones; generally used in cancer patients), but you do need to carefully read the pharmacy printout for the side effects, especially for Azor.

You also would be best off seeing a dietitian before you begin Azor as it has some dietary restrictions. Any potassium salt-substitute or potassium supplements could cause a serious interaction. Also, ingestion of grapefruit (any form) could increase Azor levels to an unhealthy amount. Knowing what to avoid is all it takes to prevent these side effects though.

Some of the more concerning, call the doctor ASAP, side effects of Allopurinol include: irregular heartbeat, weakness, heaviness and/or tingling in the extremities, among other symptoms of low BP - if those symptoms do occur while on the medication then let your doctor know ASAP as they may need to change medications or dosage.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions